CBS Announces its 2007-08 Primetime Schedule

The following is the 2007-2008 CBS Television Network Primetime schedule” (N=New, NT=New Time, all times ET/PT)

MONDAY
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM THE BIG BANG THEORY (N)
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM RULES OF ENGAGEMENT
10:00-11:00 PM CSI: MIAMI

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM THE UNIT
10:00-11:00 PM CANE (N)

WEDNESDAY
8:00-9:00 PM KID NATION (N)
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: NY

THURSDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION
10:00-11:00 PM WITHOUT A TRACE (NT)

FRIDAY
8:00-9:00 PM GHOST WHISPERER
9:00-10:00 PM MOONLIGHT (N)
10:00-11:00 PM NUMB3RS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS: MYSTERY

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM VIVA LAUGHLIN (N)
9:00-10:00 PM COLD CASE
10:00-11:00 PM SHARK (NT)

*** Slated to return midseason: “THE AMAZING RACE” and “THE NEW ADVENTURES OF OLD CHRISTINE” along with the New Drama “SWINGTOWN”

For all the latest TV news and reviews

  • Michael Moulton

    Any word on The Amazing Race?

  • Linda B.

    What can you tell me about Viva Lauglin? Is Hugh Jackman really doing a series???

  • Michael Moulton

    Thanks for the update with the Amazing Race info. Did Babylon Fields not make the cut or are they saving it for a midseason replacement too?

  • Thanks to CBS stupidly cancelling Jericho (probably my 2nd favorite new show of the past season, only slightly behind Heroes), also cancelling Smith very early in the season, and the fact that the last season was too packed for me to bother staying with Shark, I’ll most likely be back to watching one and only one CBS show: Survivor.

    Does anyone know what Cane or Moonlight are about? Isn’t Cane the new Jimmy Smits movie about a Latino mob family who own a lot of vineyards or make wine or something?

  • CSHERMAN

    I WISH THAT THESE STATIONS WOULD LEAVE ALL THE PROGRAMS ALONG. EVERY TIME THEY GET THE OPPORTUNITY TO CHANGE THE TIME SLOT THEY DO SO. INSTEAD OF CHANGING THE TIME SLOTS AROUND THEY SHOULD TRY TO PUT SOME OF THE NEW SHOWS ON SATURDAY NIGHT WHEN THERE IS REALLY NOTHING GOOD TO WATCH ON ANY OF THE CHANNELS. ALSO, I SEE CLOSE TO HOME IS NOT IN THE FRIDAY NIGHT LINE UP AT 9 O’CLOCK. OF COURSE, IT IS A DECENT SHOW SO I ASK THEY WILL TAKE THAT OFF THE AIR TOO. THERE ARE SO MANY NEW SHOWS OUT THAT IT IS IMPOSSIBLE TO WATCH THEM ALL. THESE SHOWS ARE NOT EVEN GIVEN A FAIR CHANCE TO MAKE IT BECAUSE 3 EPISODES LATER THE SHOW HAS BEEN CANCELLED. WHY DON’T YOU DO SOMETHING DIFFERENT AND STOP CHANGING EVERY SHOW YOU CAN TO A DIFFERENT DAY AND TIME. LEAVE THINGS ALONE.

  • Dave

    Boo! I miss Jericho already.

  • Marcy

    Brothers and Sisters????

  • Marcy

    Wow. Okay. Just kidding.

  • Anne

    Yes! Another season of How I Met Your Mother!

  • Cane is about a Latin-American family. Basically a family drama, that I’m not sure fits where they’ve placed it.

    Moonlight is the show about a vampire who is working to fight against all vampires, including his exlove, and trying to rid the word of bad people, all the while trying to find love in the mortal world….

  • Alyssa

    Viva Laughlin!!!!!! Can’t wait. I love Blackpool.